MathSciNet Relay Station
MathSciNet bibliographic data
MR3047795 35Q53 (35C08 76B25)
Wei, Minzhi; Tang, Shengqiang; Fu, Hualiang; Chen, Guangxi Single peak solitary wave solutions for the generalized KP-MEW $(2,2)$ equation under boundary condition. Appl. Math. Comput. 219 (2013), no. 17, 8979–8990.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement